# SDR DL72W011209

- Difficulty date: July 21, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 63,595 hours, 43,276 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 23013
- Part serial: 3019M1
- Condition: Smoke
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOUND ESS TRANSFORMER RECTIFIER INOP AND SMOKING.  REPLACED BATTERY CHARGER DUE TO SMOKING AND BATTERY AND BUS  PROTECTION PNL AND ESS TR.
